Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Do i have double vision and headache due to steroids?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
i have been on treatment for one half years,i woz takeing injection for 2 montnes and 80mg of staroides it got better and back on tablets,after 4 months it return by my eyes seeing double vision and head ace.
Posted Mon, 30 Apr 2012 in Medicines and Side Effects
Answered by Dr. Puneet Maheshwari 1 hour later

Thanks for the query.

Well from your history, it is clear that you are on steroids from last one and a half year. Initially you were on parental i.e., intravenous steroids but now you are on oral steroids.

The complaints like double or blurred vision, headache may be due to prolonged use of steroids.

Let me tell you the mechanism behind this, the steroids are normally synthesized in the body and regulates the mineral, fluid regulation, growth, and other functions of the body.

There are many diseases in which steroids are given externally to overcome its effect, but its excessive use may cause many adverse effects like weight gain, lethargy, atrophy of optic nerve leading to visual defects, frontal headache.

You might be suffering from the steroid toxicity.

You can follow these measures:
1- Consult your physician soon.
3- Get your complete eye checkup done.
4- Restrict excess fluid intake.

Don't worry you will be alright but you will have to take necessary action as advised.

Hope this answers your query. In case of any doubts, I am available for the follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor